MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 40 +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 40 +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136505100
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930); Test Result (2695); No Code Available (3191)
Date of Event 08/14/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges loosening of cup, bone fracture, infection, loosening of stem, metal wear, metallosis, and elevated metal ions.Doi: (b)(6) 2010; dor: (b)(6) 2012 (left hip).At this time it¿s unknown where the fracture occurred.If/when more information is received, the pc will be updated as needed.Patient is bilateral.Please see (b)(4) for the right hip.This pc is for the first revision of the left hip.See (b)(4) for the second revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).: this is a duplicate report of original mrn: 1818910-2019-87570.Mrn: 1818910-2019-116745 is being retracted as it a report duplication.The original mrn: 1818910-2019-87570 will be keep for investigation purposes.

Brand Name
ASPHERE M SPEC 12/14 40 +1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9337421
Report Number1818910-2019-116745
Device Sequence Number2243296
Product Code JDI
UDI-Device Identifier10603295032977
UDI-Public10603295032977
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number136505100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR